There are no psychiatric medications whatsoever which cause weight gain. However, many such medications are correlated weight gain. In fact, you will notice in more scrupulous scholarly publications that they say certain medications "increase the risk" of weight gain, rather than that they "cause" it. That is because they affect your appetite. They do not affect your metabolism. Some medications directly affect your appetite (particularly anti-psychotics, but also mirtazapine) but the vast majority affect it indirectly. That is, people tend of have a better appetite when they are less depressed or less anxious. So when you start taking a medication which improves you mood, you start to feel more hungry and therefore eat more.
It has been shown that anti-psychotic medications can effect the expression of the gene melanocortin 4 which affects appetite control. Mutations in this gene are linked to childhood obesity due to hyperphagia (extreme hunger).
In layman's terms, taking certain psychiatric medications can increase your appetite, but unless you increase your food intake, you will not gain weight. The only reason you would gain weight from a psychiatric medication is if you eat more than you are currently eating. The metabolic dysfunction associated with anti-psychotic medications is a side effect of weight gain, rather than the cause of it. In fact, it has been shown that weight gain from anti-psychotic medications can be prevented through nutritional counseling, talk therapy, and exercise.